| Model Number |
FFNS1010 |
| Medical Device Problem Codes |
Component Missing (2306); Inaccurate Information (4051)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device was discarded.
Event or Problem Description
It was reported that the patient presented during the procedure.During the procedure it was noted that the incorrect drill guide (12mm) was in a 10mm staple kit.The physician opened another size 12 implant staple to fill out holes and get the surgery completed.
Additional Manufacturer Narrative
Based on the reassessment of the available information and the initial reportability decision it was concluded that this event was filed as a mdr to the fda in error.The reported event did not cause or contributed to death or serious injury.The surgery was completed successfully without any patient or end user impact.Complaint history review determined there were no previous similar events involving this device that caused or contributed to death or serious injury.Evaluation of the manufacturing process determined the product mix could have occurred at the supplier or during production pull for the kit components.A nonconformance was opened to further investigate the incident.If additional information becomes available that suggests otherwise, the reporting decision will be reevaluated.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could be confirmed, since during the investigation of this complaint an additional complaint was received with images confirming the allegation.Evaluation of the manufacturing process determined the product mix could have occurred at the supplier or during production pull for the kit components.A nonconformance was opened to further investigation the incident.If more information is provided, the case will be reassessed.
Event or Problem Description